MathSciNet Relay Station
MathSciNet bibliographic data
MR372034 (51 #8251) 20D99
Solomon, Ronald Finite groups with intrinsic $2$-components of type $\hat A\sb{n}$. J. Algebra 33 (1975), 498–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement